# SDR N6WA2025100802

- Difficulty date: October 4, 2025
- Submitted: October 8, 2025
- Operation: Air carrier
- Aircraft: N507GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10014
- Aircraft time: 35,776 hours, 32,700 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Angle
- Part number: CC670103381
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH MLG WELL BURST PANEL ATTACH ANGLE IS CORRODED.    REMOVED AND REPLACED LH MLG WELL BURST PANEL ATTACH ANGLE IAW CRJ SRM 51-42-21
